MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE SHORT CUT PLATE CUTTER; INSTRUMENT, CUTTING, ORTHOPAEDIC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE SHORT CUT PLATE CUTTER; INSTRUMENT, CUTTING, ORTHOPAEDIC
Model Number 03.503.057
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, plate- benders both are break off simultaneously while trying to bend a plate.It was unknown if the surgery completed successfully.There was no fragment generated.There was no patient consequence.Concomitant device reported: unk - plates: (part# unknown; lot# unknown; quantity: unknown).This complaint involves (1) device.This report is for (1) matrixmandible short cut plate cutter.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Telephone # (b)(6).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The complaint condition was confirmed for the returned device.No definitive root cause could be determined based on the provided information.The unintended external forces might have contributed to the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 03.503.057.Lot: 3007767.Manufacturing site: hagendorf.Supplier: n/a.Release to warehouse date: 28 nov 2008.Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXMANDIBLE SHORT CUT PLATE CUTTER
Common Device Name
INSTRUMENT, CUTTING, ORTHOPAEDIC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13167916
Report Number2939274-2022-00010
Device Sequence Number20203311
Product Code HTZ
UDI-Device Identifier10887587011783
UDI-Public(01)10887587011783
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.057
Device Catalogue Number03.503.057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATRIXMANDIBLE SHORT CUT PLATE CUTTER; UNK - PLATES: TRAUMA
Patient SexUnknown